| Model Number |
393007 |
| Medical Device Problem Code |
Premature End-of-Life Indicator (1480)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Clinician reported that this device went from 68 percent battery on (b)(6) 2021 to eos on (b)(6) 2021.Device remains implanted.No adverse patient events were reported.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.